# SDR SWIA2020012147894

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLIGHT DECK FLOOR SUPPORT FS280.0 O/B OF RBL9 LOWER FRAME HAS SUSPECT CRACK (MARKED).       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED CRACKED REPAIR ANGLE REF BOMBARDIER REO. COMPLIED WITH TASK CARD SEE CONTINUATION CARD FOR FULL DETAILS.
